标题:Two results on powers of 2 in Waring-Goldbach problem
作者:Liu, Zhixin; Lue, Guangshi
作者机构:[Liu, Zhixin; Lue, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Liu, ZX
通讯作者地址:[Liu, ZX]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:JOURNAL OF NUMBER THEORY
出版年:2011
卷:131
期:4
页码:716-736
DOI:10.1016/j.jnt.2010.11.007
关键词:Circle method; Waring-Goldbach problem; Powers of 2
摘要:In this paper, it is proved that every sufficiently large odd integer is a sum of a prime, four cubes of primes and 106 powers of 2. What is more, every sufficiently large even integer is a sum of two squares of primes, four cubes of primes and 211 powers of 2. (C) 2011 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-78651469816&doi=10.1016%2fj.jnt.2010.11.007&partnerID=40&md5=1003d8ca8efe7fda748fd8b2a8a9bf2a
TOP